# SDR C2XA11RI059

- Difficulty date: April 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 21,576 hours, 11,593 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 2370 - MSP - FLIGHT CREW REPORTED BURNING SMELL AND LIGHT SMOKE IN COCKPIT COMING FROM FO MFD.  CREW DECLARED EMERGENCY AND PERFORMED EMERGENCY DESCENT AND LANDED UNEVENTFULLY.  CLE MX REMOVED AND REPLACED FO MFD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
